# SDR DALA2024051205126

- Difficulty date: May 9, 2024
- Submitted: May 12, 2024
- Operation: Air carrier
- Aircraft: N574DT
- Make and model: Airbus A321-271NX
- Aircraft serial: 11718
- Aircraft time: 702 hours, 192 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: Warning System
- Condition: Malfunctioned
- Location: Windshear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 5074 - ATO - AT 20KTS DUE A WINDSHEAR WARNING. NO WEATHER IN THE AREA AT THE TIME. CORRECTIVE ACTION: PERFORMED SYSTEM BITE. NO FAULTS WERE FOUND OR DOWNLINKED. DEFERRED PREDICTIVE WINDSHEAR SYSTEM PER MEL. LATER, REPLACED WEATHER RADAR TRANSCEIVER.
